# SDR UPS99830022

- Difficulty date: July 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 97585433
- Condition: Corroded
- Location: Bs 60
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FS 60 FRAME AT LBL 40 IS CORRODED BEYOND LIMITS.  CUT OUT DAMAGED SECTION AND REPAIRED IAW SRM 53-2-0 FIG 1B.
